# SDR FDEA202010132484

- Difficulty date: October 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,316 hours, 31,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Twisted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS 770 25-10 4970 13OCT20 MEM FACT U.  CA SHOULDER HARNESS WILL NOT RETRACT.  FACT 13OCT20 18:15 MEM U.  FOUND CA HARNESS TWISTED.  UNTWISTED HARNESS AND OPERATIONS CHECK, PER 757 M/M 25-11-00-6.  OPERATIONS CHECK NORMAL.
